X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (357) 357
Publication (82) 82
Conference Proceeding (38) 38
Book / eBook (14) 14
Book Chapter (9) 9
Dissertation (4) 4
Newspaper Article (2) 2
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
algorithms (202) 202
computer science (175) 175
graphs (167) 167
mathematics, applied (156) 156
treewidth (120) 120
computer science, theory & methods (106) 106
pathwidth (101) 101
mathematics (98) 98
graph theory (83) 83
theory of computation (80) 80
complexity (72) 72
algorithm analysis and problem complexity (62) 62
computer science, software engineering (62) 62
computer systems organization and communication networks (48) 48
mathematics of computing (47) 47
discrete mathematics (42) 42
graph algorithms (42) 42
minors (42) 42
data structures, cryptology and information theory (41) 41
combinatorics (40) 40
mathematics - combinatorics (39) 39
computer science - discrete mathematics (38) 38
parameterized complexity (37) 37
computational complexity (34) 34
tree (31) 31
tree-width (31) 31
computer science - data structures and algorithms (30) 30
analysis (29) 29
number (29) 29
theoretical computer science (29) 29
width (29) 29
computer science, information systems (28) 28
graph minors (28) 28
optimization (28) 28
applied mathematics (27) 27
computer science, hardware & architecture (27) 27
trees (27) 27
graph (26) 26
computation (25) 25
mathematical analysis (25) 25
algorithm (24) 24
data structures and algorithms (24) 24
graph searching (24) 24
[ info.info-dm ] computer science [cs]/discrete mathematics [cs.dm] (23) 23
bandwidth (22) 22
planar graphs (22) 22
decomposition (21) 21
studies (21) 21
vertex separation (21) 21
discrete mathematics and combinatorics (20) 20
approximation algorithms (19) 19
discrete mathematics in computer science (18) 18
[ info.info-ds ] computer science [cs]/data structures and algorithms [cs.ds] (17) 17
polynomials (17) 17
computational mathematics and numerical analysis (16) 16
kernelization (16) 16
clique-width (15) 15
computer science applications (15) 15
dynamic programming (15) 15
lower bounds (15) 15
[info.info-dm]computer science [cs]/discrete mathematics [cs.dm] (14) 14
chordal graphs (14) 14
computational theory and mathematics (14) 14
parameters (14) 14
approximation (13) 13
combinatorial analysis (13) 13
computer science, interdisciplinary applications (13) 13
interval graphs (13) 13
theory (13) 13
computer science - computational complexity (12) 12
exact algorithms (12) 12
games (12) 12
graph drawing (12) 12
outerplanar graphs (12) 12
upper bounds (12) 12
apexes (11) 11
bounds (11) 11
convex and discrete geometry (11) 11
data processing (11) 11
interval-graphs (11) 11
mathematical modeling and industrial mathematics (11) 11
minimum fill-in (11) 11
obstructions (11) 11
operations research & management science (11) 11
algebra (10) 10
artificial intelligence (10) 10
coloring (10) 10
data structures (10) 10
embeddings (10) 10
engineering, electrical & electronic (10) 10
geometry (10) 10
linear-time (10) 10
path-width (10) 10
recognition (10) 10
searching (10) 10
separators (10) 10
computer graphics (9) 9
computer software (9) 9
deletion (9) 9
feedback vertex set (9) 9
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM Journal on Discrete Mathematics, ISSN 0895-4801, 2012, Volume 26, Issue 4, pp. 1709 - 1732
It is proven that the connected pathwidth of any graph G is at most 2 . pw(G) + 1, where pw(G) is the pathwidth of G. The method is constructive, i.e., it... 
Graph searching | Connected pathwidth | Connected searching | Pathwidth | Fugitive search games | connected pathwidth | WEIGHTED TREES | MINORS | MATHEMATICS, APPLIED | NUMBER | graph searching | fugitive search games | CHORDAL GRAPHS | pathwidth | WIDTH | connected searching | Computer Science - Discrete Mathematics
Journal Article
Algorithmica, ISSN 0178-4617, 7/2019, Volume 81, Issue 7, pp. 2795 - 2828
Deciding if a graph has a square root is a classical problem, which has been studied extensively both from graph-theoretic and algorithmic perspective. As the... 
Computer Systems Organization and Communication Networks | Outerplanar graphs | Algorithms | Graphs of pathwidth 2 | Mathematics of Computing | Computer Science | Graph square root | Theory of Computation | Algorithm Analysis and Problem Complexity | Data Structures and Information Theory | Computer science
Journal Article
Journal of Experimental Algorithmics (JEA), ISSN 1084-6654, 11/2016, Volume 21, Issue 1, pp. 1 - 23
Path decompositions of graphs are an important ingredient of dynamic programming algorithms for solving efficiently many NP-hard problems. Therefore, computing... 
pathwidth | Graph | vertex separation | branch-and-bound | directed pathwidth | Vertex separation | Branch-andbound | Directed pathwidth | Pathwidth | Networking and Internet Architecture | Data Structures and Algorithms | Computer Science | Discrete Mathematics
Journal Article
Information and Computation, ISSN 0890-5401, 02/2017, Volume 252, pp. 243 - 260
In Graph Searching, a team of searchers aims at capturing an invisible fugitive moving arbitrarily fast in a graph. Equivalently, the searchers try to clear a... 
Graph searching | Pathwidth | MATHEMATICS, APPLIED | NUMBER | TREES | COGRAPHS | ALGORITHM | CHORDAL GRAPHS | COMPUTER SCIENCE, THEORY & METHODS | Computer Science | Computational Complexity
Journal Article
Algorithmica, ISSN 0178-4617, 05/2016, Volume 75, Issue 1, pp. 138 - 157
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s00453-015-0015-9 We give... 
Pathwidth | Exact exponential algorithm | Graph algorithm | Computer science | Algorithms
Journal Article
Information Processing Letters, ISSN 0020-0190, 02/2019, Volume 142, pp. 68 - 71
We show that the Temporal Graph Exploration Problem is NP-complete, even when the underlying graph has pathwidth 2 and at each time step, the current graph is... 
Temporal graphs | Graph algorithms | Pathwidth | Computational complexity | Graph exploration | Computer Science Applications | Theoretical Computer Science | Information Systems | Signal Processing | COMPUTER SCIENCE, INFORMATION SYSTEMS | Computer science | Algorithms | Hardness | Analysis
Journal Article
Discrete Mathematics, ISSN 0012-365X, 02/2014, Volume 315-316, Issue 1, pp. 95 - 101
For each non-negative integer k, we provide all outerplanar obstructions for the class of graphs whose cycle matroid has pathwidth at most k. Our proof... 
Matroids | Obstructions | Outerplanar graphs | Pathwidth | BOUNDED BRANCH-WIDTH | SEARCH NUMBER | EXCLUDED MINORS | VERTEX SEPARATION | GRAPHS | MATHEMATICS | PATH-WIDTH | LINEAR-WIDTH | 3-CONNECTED MATROIDS | Algorithms | Integers | Lower bounds | Mathematical analysis | Proving | Graphs | Decomposition | Computer Science | Discrete Mathematics | Computational Complexity
Journal Article
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, ISSN 0916-8508, 06/2015, Volume E98A, Issue 6, pp. 1168 - 1178
Journal Article
Combinatorica, ISSN 0209-9683, 6/2013, Volume 33, Issue 3, pp. 349 - 374
We prove that, for every integer k≥1, every shortest-path metric on a graph of pathwidth k embeds into a distribution over random trees with distortion at most... 
05C21 | Mathematics, general | 05C12 | Mathematics | Combinatorics | MATHEMATICS | FLOWS | GRAPHS | Computer science
Journal Article
Order, ISSN 0167-8094, 7/2016, Volume 33, Issue 2, pp. 195 - 212
Joret, Micek, Milans, Trotter, Walczak, and Wang recently asked if there exists a constant d such that if P is a poset with cover graph of P of pathwidth at... 
Geometry | Cover graph | Discrete Mathematics in Computer Science | Poset | Mathematics | Theory of Computation | Dimension | Pathwidth | MINORS | MATHEMATICS | WIDTH | Mathematics - Combinatorics
Journal Article
Information Processing Letters, ISSN 0020-0190, 02/2015, Volume 115, Issue 2, pp. 310 - 312
•We study the problem of computing the pathwidth of directed graphs.•We show that the problem is FPT when parameterized by vertex cover number.•This result... 
Vertex separation | Vertex cover | Graph algorithms | Pathwidth | Fixed parameter tractable | PATH-WIDTH | TREEWIDTH | COMPUTER SCIENCE, INFORMATION SYSTEMS | SEPARATION | Algorithms | Computation | Data processing | Graphs | Graph theory | Dynamic programming | Standards
Journal Article
Algorithmica, ISSN 0178-4617, 5/2016, Volume 75, Issue 1, pp. 138 - 157
We give an algorithm for computing the directed pathwidth of a digraph with n vertices in $$O(1.89^{n})$$ O ( 1 . 89 n ) time. This is the first algorithm with... 
Computer Systems Organization and Communication Networks | Data Structures, Cryptology and Information Theory | Algorithms | Mathematics of Computing | Computer Science | Exact exponential algorithm | Theory of Computation | Pathwidth | Algorithm Analysis and Problem Complexity | Graph algorithm
Journal Article
IEICE Transactions on Information and Systems, ISSN 0916-8532, 2015, Volume E98.D, Issue 3, pp. 503 - 511
Computing an invariant of a graph such as treewidth and pathwidth is one of the fundamental problems in graph algorithms. In general, determining the pathwidth... 
graphs | pathwidth | exact algorithms | chemical graphs | Chemical graphs | Graphs | Pathwidth | Exact algorithms | MINORS | COMPUTER SCIENCE, SOFTWARE ENGINEERING | TREEWIDTH | COMPUTER SCIENCE, INFORMATION SYSTEMS | ALGORITHMS | TREE-WIDTH
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2011, Volume 311, Issue 10, pp. 881 - 887
We study the bandwidth and the pathwidth of multi-dimensional grids. It can be shown for grids, that these two parameters are equal to a more basic graph... 
Vertex isoperimetric problem | Pathwidth | Bandwidth | Grid | MESHES | PROOF | EVEN DISCRETE TORUS | GRAPHS | MATHEMATICS | EDGE-BANDWIDTH | PRODUCTS | CUTWIDTHS | ISOPERIMETRIC-INEQUALITIES | Byproducts | Graphs | Boundaries | Mathematical analysis
Journal Article
Algorithmica, ISSN 0178-4617, 3/2009, Volume 53, Issue 3, pp. 358 - 373
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2006, Volume 306, Issue 3, pp. 359 - 365
The d-dimensional hypercube, H d , is the graph on 2 d vertices, which correspond to the 2 d d-vectors whose components are either 0 or 1, two of the vertices... 
Hamming graph | Pathwidth | Hypercube | Treewidth | MATHEMATICS | GRAPH MINORS | hypercube | pathwidth | treewidth
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 05/2007, Volume 55, Issue 1, pp. 27 - 41
We are interested in the relation between the pathwidth of a biconnected outerplanar graph and the pathwidth of its (geometric) dual. Bodlaender and Fomin [3],... 
triangulation | outerplanar graphs | biconnected graphs | Outerplanar graphs | Triangulation | Biconnected graphs | MINORS | MATHEMATICS | NUMBER | TREEWIDTH | VERTEX SEPARATION | WIDTH | PLANAR | ALGORITHMS | Computer Science | Discrete Mathematics
Journal Article
Journal of Combinatorial Optimization, ISSN 1382-6905, 4/2015, Volume 29, Issue 3, pp. 541 - 564
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.